Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on multivalent starlike functions


Authors: A. W. Goodman and J. A. Hummel
Journal: Proc. Amer. Math. Soc. 16 (1965), 284-288
MSC: Primary 30.44
DOI: https://doi.org/10.1090/S0002-9939-1965-0174716-8
MathSciNet review: 0174716
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] John Bender, Some extremal theorems for multivalently star-like functions, Duke Math. J. 29 (1962), 101-106. MR 0132171 (24:A2018)
  • [2] G. R. Blakley, Classes of p-valent starlike functions, Proc. Amer. Math. Soc. 13 (1962), 152-157. MR 0131527 (24:A1377)
  • [3] L. E. Dundučenko, Certain extremal properties of analytic functions given in a circle and in a circular ring, Ukrain. Mat. Ž. 8 (1956), 377-395. MR 0085347 (19:25a)
  • [4] A. W. Goodman, On the Schwarz-Christoffel transformation and p-valent functions, Trans. Amer. Math. Soc. 68 (1950), 204-223. MR 0033886 (11:508d)
  • [5] Yûsaku Komatu, Einige Darstellungen analytischer Funktionen und ihre Anwendungen auf konforme Abbildung, Proc. Imp. Acad. Tokyo 20 (1944), 536-541. MR 0014448 (7:287a)
  • [6] D. Maxsimov, Estimation of coefficients for certain classes of analytic functions, Dokl. Akad. Nauk SSSR 110 (1956), 507-510. MR 0083043 (18:649a)
  • [7] V. Paatero, Über die konforme Abbildung mehrblättriger Gebiete von beschränkter Randdrehung, Ann. Acad. Sci. Fenn. Ser. A I 128 (1952), 1-14. MR 0054047 (14:861h)
  • [8] M. S. Robertson, The partial sums of multivalently star-like functions, Ann. of Math. (2) 42 (1941), 829-838. MR 0004905 (3:79b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.44

Retrieve articles in all journals with MSC: 30.44


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0174716-8
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society